Logo Logo
Switch Language to German

Balwe, Chetan and Sawant, Anand (2017): A(1)-Connectedness In Reductive Algebraic Groups. In: Transactions of the American Mathematical Society, Vol. 369, No. 11: p. 8317

Full text not available from 'Open Access LMU'.


The authors correct a typographical error in the statement of the main theorem (Theorem 1.1) of " A(1)- connectedness in reductive algebraic groups", Trans. Amer. Math. Soc. 369 (2017), no. 8, 5999- 6015.

Actions (login required)

View Item View Item